# SDR DHL200072425C

- Difficulty date: March 6, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Shift Mechanism
- Part number: 65206891
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NOSE LANDING GEAR GROUND SHIFT MECHANISM LINKAGE ASSY HAS CRACK.  REMOVED AND REPLACED NOSE LANDING GEAR GROUND SHIFT MECHANISM LINKAGE ASSY BRACKET PER M/M 32-21-0.  ACCOMPLISHED ADJUSTMENT OF THE NOSE LANDING GEAR GROUND SHIFT MECHANISM PER M/M 32-51-0.
